# SDR UPS04143419

- Difficulty date: October 28, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O OXYGEN MASK WILL NOT TEST.  INSTALLED SERVICEABLE CREW QUICK DOWNING OXYGEN MASK AND STOWAGE BOX ASSY IAW MM 35-12-51-4.
